# SDR SRAA961005

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 1650E615
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, LEFT MAIN LANDING GEAR FAILED TO LOCK IN DOWN POSITION USING NORMAL PROCEDURE.  MANUALLY EXTENDED LEFT MLG TO DOWN AND LOCK BY AOM PROCEDURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  PLACED AIRCRAFT ON JACKS AND PERFORMED GEAR RETRACTION CHECK.  FOUND LEFT MAIN GEAR DIFFICULT TO RETRACT MANUALLY.  REMOVED AND REPLACED LEFT FORWARD BALLSCREW ASSY AND ADJUSTED SHOES, SYSTEM OPS CHECKED GOOD.
